# SDR DJFA2006291

- Difficulty date: July 21, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N730TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258383
- Aircraft time: 7,801 hours, 4,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT A CRACK WAS DISCOVERED IN THE CO-PILOTS RIGHT COCKPIT SEAT RAIL WEB BETWEEN FRAMES 5 AND 7.  THE CRACK WAS REPAIRED IN ACCORDANCE WITH RAYTHEON AIRCRAFT FIELD REPAIR DRAWING FR-HK-02923 REVISION 1.
